# SDR HALA2011021600101

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 94,007 hours, 17,812 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 75310
- Condition: Failed
- Location: Apu
- Part time: 1,198 hours, 211 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU NO START ON OVERNIGHT CHECK.  R & R APU STARTER IAW AMM 49-41-01.  OPS/SECURITY CK OK.
